# SDR JJWA0055791

- Difficulty date: April 12, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N5005N
- Make and model: Bell 206B
- Aircraft serial: 1931
- Engine: Allsn 250C20
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Part number: 6870992
- Part serial: 17579
- Condition: Cracked
- Location: Engine
- Part time: 7,664 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOTICE HIT TOT ON A NORMALLY COOL RUNNING TURBINE, OVER A PERIOD OF A FEW FLIGHTS TOT CLIMBED MORE.  PERFORMED NORMAL BARFIELD TOT TESTING AND BLEED VALVE CLOSURE TESTS, THEN DID THE HAND FEEL TEST DURING START AND IDLE AND FOUND AIR LEAKAGE AT LEFT AFT AIR TUBE AREA.  FOUND CRACK IN REINFORCED AIMPIT AREA OF COMBUSTION CASE.  NO DAMAGE TO LINER AND GOOD PATTERN FROM FUEL NOZZLE.  ORDERED COMBUSTION CASE FOR REPLACEMENT.
